Journal article

MEDUNA Alexander and ŠVEC Martin. Descriptional Complexity of Generalized Forbidding Grammars. International Journal of Computer Mathematics. 2003, vol. 2003, no. 80, pp. 11-17. ISSN 0020-7160.
Publication language:english
Original title:Descriptional Complexity of Generalized Forbidding Grammars
Title (cs):Složitost popisu gramatik s rozptýleným kontextem
Pages:11-17
Book:International Journal of Computer Mathematics
Place:London, GB
Year:2003
Journal:International Journal of Computer Mathematics, Vol. 2003, No. 80, GB
ISSN:0020-7160
Publisher:Taylor & Francis Informa plc
Keywords
Generalized forbidding grammars, recursively enumerable languages
Annotation
Generalized forbidding grammars are reduced.
Abstract
This paper discusses the descriptional complexity of generalized forbidding grammars. It proves that every recursively enumerable language is generated by a generalized forbidding grammar containing no more than thirteen forbidding productions and no more than fifteen nonterminals.
BibTeX:
@ARTICLE{
   author = {Alexander Meduna and Martin {\v{S}}vec},
   title = {Descriptional Complexity of Generalized Forbidding Grammars},
   pages = {11--17},
   booktitle = {International Journal of Computer Mathematics},
   journal = {International Journal of Computer Mathematics},
   volume = {2003},
   number = {80},
   year = {2003},
   location = {London, GB},
   publisher = {Taylor \& Francis Informa plc},
   ISSN = {0020-7160},
   language = {english},
   url = {http://www.fit.vutbr.cz/research/view_pub.php?id=7034}
}

Your IPv4 address: 54.221.76.68
Switch to IPv6 connection

DNSSEC [dnssec]